MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/jnnp.70.6.787

Медицинская библиотека · Journal of neurology, neurosurgery, and psychiatry · 2001

Visual field loss associated with vigabatrin: pathological correlations.

Ravindran J, Blumbergs P, Crompton J, Pietris G, Waddy H

СтатьяПеревод в очереди

Аннотация

Pathological changes are reported in the anterior visual pathways of a 41 year old man with complex partial seizures treated with vigabatrin who developed bilateral visual field constriction. There was peripheral retinal atrophy with loss of ganglion cells and loss of nerve fibres in the optic nerves, chiasm, and tracts. No evidence of intramyelinic oedema was seen. These findings suggest that the primary site of injury lies within the ganglion cells in the retina. The degree of atrophy seen would suggest that the visual field loss is irreversible.

Для цитирования: Ravindran J, Blumbergs P, Crompton J, Pietris G, Waddy H. Visual field loss associated with vigabatrin: pathological correlations.. Journal of neurology, neurosurgery, and psychiatry. 2001. DOI: 10.1136/jnnp.70.6.787.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.